# SDR C2XA10CL073

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145
- Aircraft serial: 145596
- Aircraft time: 19,030 hours, 14,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSY FLT 2016 THE CREW REPORTED THE EMERGENCY LIGHT AFTER ROW 7 WAS NOT WORKING.  THE CREW RESET AND RAN APU AND OPERATIONAL CHECKS OF THE EMERGENCY LIGHT SYSYTEM WAS GOOD.
